“About five years ago, I had two individuals working in my laboratory who were required to take the Hepatitis B vaccine. Both of those individuals developed severe and apparently permanent adverse reactions as a result of the vaccine. Both of them were completely healthy and very athletic before this vaccine and have now suffered severe, debilitating autoimmune side effects from the vaccine.
I have studied the complete medical history of my brother, Dr. Bohn Dunbar, who developed seriously chronic joint and muscle pain, fatigue, and multiple sclerosis-like symptoms. And now he has further been diagnosed with POTS (an autoimmune, cardiovascular, and neurological problem) and subsequently with chronic inflammatory, demyelinating polyneuropathy. His problems have been attributed to the Hepatitis B vaccine by over a dozen different specialists around the United States of unquestionable medical expertise. He has now been rated permanently and totally impaired at greater than 90%. His health care has already cost the state of Texas about a half million dollars in the Texas Worker’s Compensation Program to date, and that figure will continue to rise given the severity of his health condition.
My other student went partially blind following her first booster injection, a medical condition that was markedly exacerbated by her second booster that resulted in hospitalization. Personal communications are that her eyesight is continuing to deteriorate. Because she is in medical school she has been, understandably in my opinion, afraid to pursue investigation into her medical problems because of her concern that they might affect her medical career.
I am extremely sensitive to the need to evaluate the risk vs. benefits of any vaccine. Because of my experience in this area, it became intuitively clear to me that these two active, healthy individuals working in my laboratory developed autoimmune syndromes within a predictable immunological time frame following their booster injections of the Hepatitis B vaccine. After carrying out extensive literature research on the nature of this virus and this vaccine, it became intuitively obvious to me that there is a significant scientific probability that the vaccine is the cause of those adverse reactions. Both the published studies of reactions to viral infection and the temporal relationship of vaccine administration to adverse events suggest strongly that these adverse reactions are related to the nature of the viral protein, the recombinant surface antigen of which is the principal component of the vaccine.
I have been in contact with numerous physicians and research scientists from several countries who have independently described identical severe reactions to the vaccine in thousands of Caucasians. Their observations have been, for the most part, denied or ignored by the public health systems, as is evidenced by the serious charges against healthcare officials and pharmaceutical companies brought recently in France. The reversal of the vaccine mandate for children in France was not based on lack of documentation. I have now been contacted personally by hundreds or more individuals (including parents of infants and children) who have reported deaths, severe health problems and life long disabilities, resulting in major medical costs following the administration of this vaccine.”
— Dr. Bonnie S. Dunbar, molecular biologist at Baylor College of Medicine